Logotipo Dedalus   Logotipo ABCD
                         
Identificação       Preferências   Catálogos   Fale Conosco   Encerrar Sessão  
Buscas   Resultados   Buscas Anteriores   Meus Docs.   Histórico   Vocabulário   Ajuda
 
  Adicionar Reg. Meus Docs.  |  Localizar  |  Salvar / E-mail  

Registro Completo

Escolher formato: Padrão Ficha Formato Reduzido Nomes MARC Campos MARC
No. Registro   001335845
Tipo de material   ARTIGO DE PERIODICO - INTERNACIONAL
Cód. publicação   Link10.1017/s0308210500002183 DOI
Entrada Principal   LinkPiccione, Paolo https://orcid.org/0000-0002-8929-5938
Título   LinkLagrangian and Hamiltonian formalism for constrained variational problems.
Imprenta   Edinburgh, 2002.
Descrição   p. 1417-1437.
Idioma   Inglês
Nota   Disponível em: <https://doi.org/10.1017/S0308210500002183>. Acesso em: 14 maio 2019
Ag de Financiamento   Financiado pelo CNPq
Assunto   LinkCÁLCULO DE VARIAÇÕES
Autor Secundário   LinkTausk, Daniel Victor https://orcid.org/0000-0001-5489-3770
Fonte   LinkIn: Proceedings of the Royal Society of Edinburgh, Section A - Mathematics, Edinburgh, v. 132, n. 7, p. 1417-1437, 2002, ISSN: 1473-7124
Localiz.Eletrônica    "Clicar" sobre o botão para acesso ao texto completo 
Resumo/Outros   We consider solutions of Lagrangian variational problems with linear constraints on the derivative. More precisely, given a smooth distribution D subset of TM on M and a time-dependent Lagrangian L defined on D, we consider an action functional L defined on the set Omega(PQ) (M, D) of horizontal curves in M connecting two fixed submanifolds P, Q subset of M. Under suitable assumptions, the set Omega(PQ) (M, D) has the structure of a smooth Banach manifold and we can thus study the critical points of L. If the Lagrangian L satisfies an appropriate hyper-regularity condition, we associate to it a degenerate Hamiltonian H on TM* using a general notion of Legendre transform for maps on vector bundles. We prove that the solutions of the Hamilton equations of H are precisely the critical points of L. In the particular case where L is given by the quadratic form corresponding to a positive-definite metric on D, we obtain the well-known characterization of the normal geodesics in sub-Riemannian geometry (see [8]). By adding a potential energy term to L, we obtain again the equations of motion for the Vakonomic mechanics with non-holonomic constraints (see [6])
 
Acervo Geral   Todos os itens
Itens na Biblioteca   IME-Inst. Mat. e EstatísticaLibrary Info
Unidade USP   IME -- INST DE MATEMÁTICA E ESTATÍSTICA
  IME -- INST DE MATEMÁTICA E ESTATÍSTICA

Escolher formato: Padrão Ficha Formato Reduzido Nomes MARC Campos MARC


Encerrar Sessão - Preferências - Fale Conosco - Ajuda - Ex Libris
Buscas - Resultados - Buscas Anteriores - Catálogos